T Nation

Tamoxifen Woes


#1

Hey guys this is my first post. I'm 5'11" 190 lbs 31yo and about 1 week into my first cycle. My cycle is test enth 400mg per week. Liquid tamox on hand for emergencies.

Two days ago was my second shot and I checked out the nips and they looked a tad puffy. No itchiness, no sensitivity but I freaked because it's my first cycle and a tad bit scary so I took a 1ml dose of the liquid tamoxifen (20mg/ml).

The next day my libido crashed and I got really depressed and bitchy like I've never been. A better word for my attitude would be I was acting like a angry asshole and couldn't get out of that mood. I just started some liquid a-dex and stopped the tamoxifen right away.

Now up until now I've been in a great mood and the test has made me feel amazing. I'm back to normal today but now I'm a bit worried about my PCT and I'm considering doing the taper approach instead of tamox.

Is this a normal response to Tamoxifen? Thanks for any input.


#2

Even if it was the tamoxfen that had the effect (which I’m not sure it does) I don’t think you would have noticed it from one dose of 20mg.

You shouldn’t be using tamoxifen during the cycle in the first place. Stick with the adex.


#3

It wasnt the tamoxifen - it was the fact the test you injected ‘turned’ into estrogen.

The tamox will ‘block’ the estrogen at the breast and other areas…but it wont stop it being there.

Tamoxifen is actually an estrogen in some tissues POSSIBLY the brain which is why mood is altered so much when clomid is used as the dose is higher - i guess.

Get an Aromatase inhibitor or stop the cycle before your bitch tits and libido ruin your marriage.

Brook


#4

Cool. I am on a-dex now and my libido did return this morning.
Thank-you guys very much for the replies and info!


#5

Damn after 2 days?! I guess my friend is the chosen one or something. 4 weeks deep and signs of gyno began to acutely appear. If the nips began to feel sensitive your 20mg of nolva probably didn’t cause the mood swings. In case of “Oh shit” emergencies I opt to run 40-60mg of nolva. 20 is what you taper down to after its somewhat handled. AI introduction after the inital week of massive doses of nolva will hopefully limit the conversion and allow you to discontinue the SERM.


#6

[quote]Growing_Boy wrote:
Damn after 2 days?! I guess my friend is the chosen one or something. 4 weeks deep and signs of gyno began to acutely appear. If the nips began to feel sensitive your 20mg of nolva probably didn’t cause the mood swings. In case of “Oh shit” emergencies I opt to run 40-60mg of nolva. 20 is what you taper down to after its somewhat handled. AI introduction after the inital week of massive doses of nolva will hopefully limit the conversion and allow you to discontinue the SERM. [/quote]

I think I was just being overly paranoid. I didn’t have any sensitive feelings, I just thought they looked a tad bit poofy. Looking at them now I’m pretty sure I just need to stay calm. I’ll keep my hand off the trigger from now on until I actually feel something different.


#7

You said you are 1 week into a test enth cycle. How many injections so far? One? Normally test enth takes several weeks to kick in so it would be surprising for any estrogen increase to happen this quickly. As for nipples changing appearence on cycle - this can and does happen. My aureaoles got bigger in circumference and more masculine during cycle and have since reverted back to normal. This is fine as long as there is no undue sensitivity.


#8

2nd shot was two days ago. I shoot again tomorrow.


#9

E3D is good for test E.


#10

stay on the adex you dont run test without it


#11

Will do. You guys rock. Thanks for all the help.


#12

yea. We fuckin’ do.